# SDR CALA2024120601434

- Difficulty date: December 4, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N14016
- Make and model: Boeing 787-10
- Aircraft serial: 66985
- Aircraft time: 9,201 hours, 1,169 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Dirty
- Location: Oxygen Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN STORAGE COMPARTME NT DOOR 2L DOESNT LATCH CLEANED LATCH SLIDE OPS CK GOOD
